# SDR DALA2022021100925

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 70,348 hours, 32,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:601. CORRECTIVE ACTION: CLEANED + LUBED GIRT BAR ARMING ASSY. OPS CK OK. (2117463)
